# SDR AWXA200200049

- Difficulty date: January 8, 2002
- Submitted: January 22, 2002
- Operation: Air carrier
- Aircraft: N324AW
- Make and model: Boeing 737301
- Aircraft serial: 23261
- Aircraft time: 53,054 hours, 33,813 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65465642
- Condition: Bent
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - "C" - DURING INSPECTION MAINTENANCE FOUND A FRAME BENT AT BS 986 BETWEEN STR 25L AND 24L. MAINTENANCE REMOVED DAMAGED SECTION OF FRAME AND FABRICATED -1 SHEAR TIE REPAIR AND INSTALLED IAW B737-300 SRM 53-00-07, PG 219-221.
